# SDR DALA2016050603740

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 365, UPPER FLANGE HAS CORROSION AROUND CLIP NUT HOLES BETWEEN BL 0 AND RBL 63.  TRIMMED OUT AND ACCOMPLISHED PERMANENT REPAIR IAW SRM.
